# SDR IPXA2018042729007

- Difficulty date: March 13, 2018
- Submitted: April 27, 2018
- Operation: Air carrier
- Aircraft: N581UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25866
- Aircraft time: 108,153 hours, 18,127 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 65B1474747
- Condition: Corroded
- Location: Bs 500-520
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: D2, CORROSION FOUND ON SECTION 41 FLOOR SUPPORT,  BS 500 - 520, LBL 96.  REPAIRED THE FLOOR SUPPORT  IAW SRM 51-40-02-0G, REV 82, AND DWG 65B14747, SH7, REV B.
